# SDR REXA2019081471209

- Difficulty date: July 27, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC670129422
- Condition: Cracked
- Location: Rt Main Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK.   CRACK IN CANISTER, WELDED NO. 3 IN WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV: "--" AND LEAK TEST WAS PERFORMED AND NO LEAK WAS FOUND PER CRJ-900 AMM 28-11-00-790-801 (CONF A01).
